# SDR AALA201801259001

- Difficulty date: December 11, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR PLATE BETWEEN STRINGERS 23R AND 24R AND FRAMES 69 AND 70.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11.
